Advanced Search

Learn About The Holocaust

Special Collections

My Saved Research

Login

Register

Help

Skip to main content

Bernoulli official journal of the Bernoulli Society for Mathematical Statistics and Probability.

Publication | Digitized

Search this record's additional resources, such as finding aids, documents, or transcripts.

No results match this search term.
Check spelling and try again.

results are loading

0 results found for “keyward

    Overview

    Uniform Title
    Bernoulli (Online)
    Format
    Online resource
    Published
    London : Chapman & Hall, c1995-
    Other Authors/Editors
    Bernoulli Society for Mathematical Statistics and Probability.
    Description
    6 times a year,

    Quarterly,

    Vol. 1, no. 1/2 (Mar./June 1995)-
    Notes
    Title from journal information screen (publisher's website, viewed Jan. 24, 2005).
    Published: Voorburg, The Netherlands : The Bernoulli Society for Mathematical Statistics and Probability, International Statistical Institute, 1999-
    Latest issue consulted: Vol. 12, no. 2 (Apr. 2005) (publisher's website, viewed Apr. 7, 2006).
    Mode of access: World Wide Web.

    Physical Details

    Language
    English
    Additional Form
    Also issued in print.

    Keywords & Subjects

    Record last modified:
    2011-05-18 15:10:00
    This page:
    https:​/​/collections.ushmm.org​/search​/catalog​/bib216960

    Additional Resources

    Librarian View

    Download & Licensing

    • Terms of Use
    • This record is digitized but cannot be downloaded online.

    In-Person Research

    Availability

    Contact Us